| Model Number |
80-4244 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported: 1 x t8 driver tip broke during finial tightening.
Additional Manufacturer Narrative
No product has been received to date, as such an examination cannot be performed.No definitive conclusion can be made.If any additional information becomes available, a follow up report will be submitted.